# SDR 98FDEA00057

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-08) ON 1176 REINFORCEMENT CHORD AT BS 1176, RBL 7, WL 208.  *S/D*  REMOVED AND REPLACED REINFORCEMENT CHORD AT BS 1176, RBL 65 TO LBL 65, WL 208 PER FED-EX SRM 51-30-2 AND BOEING DRAWING NR 65-19606.
